Does zyrtec make most people drowsy?

Question is Closed Report Mark as Favorite

Answers (1)

23 May 2010

Zyrtec may cause drowsiness in some people. For me personally it doesn't cause drowsiness.

http://www.drugs.com/zyrtec.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Zyrtec-D 12 Hour - my doctor said not to take any allergy drug with a 'D'?

What does the 'D' stands for?

1 answer 23 Aug 2009

Does it make you drowsy?

How well does valproate work for migraine prophylaxis? Does it make one drowsy?

1 answer 7 Jan 2011

Can zyrtec cause extremely high B/P?

Just began zyrtec, taking every AM for about two weeks,. B/P over 200. Usually runs 115/70

1 answer 8 Feb 2013

Can Zyrtec withdrawal cause hives?

I've been on Zyrtec for many years, and every time I tried to stop, I got hives within a couple of days. The hives go away when I go back on the ...

1 answer 17 May 2013

MUST I be drowsy taking Tylenol 3?

I'm wondering if one can become desensitized to the drowsy side effects of Tylenol 3. I have rheumatoid arthritis. I don't have health ...

2 answers 19 Sep 2014